Mathematical Analysis
New asymptotic expansions related to Somosʼ quadratic recurrence constant
Comptes Rendus. Mathématique, Volume 351 (2013) no. 1-2, pp. 9-12.

We derive new asymptotic expansions related to Somosʼ quadratic recurrence constant, in terms of the ordered Bell numbers.

Nous obtenons de nouveaux développements asymptotiques de la suite de Somos, en termes de la constante de récurrence quadratique de Somos et des nombres de Bell ordonnés.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.01.005
Chen, Chao-Ping 1

1 School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City 454003, Henan Province, China
@article{CRMATH_2013__351_1-2_9_0,
     author = {Chen, Chao-Ping},
     title = {New asymptotic expansions related to {Somos'} quadratic recurrence constant},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {9--12},
     publisher = {Elsevier},
     volume = {351},
     number = {1-2},
     year = {2013},
     doi = {10.1016/j.crma.2013.01.005},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.01.005/}
}
TY  - JOUR
AU  - Chen, Chao-Ping
TI  - New asymptotic expansions related to Somosʼ quadratic recurrence constant
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 9
EP  - 12
VL  - 351
IS  - 1-2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.01.005/
DO  - 10.1016/j.crma.2013.01.005
LA  - en
ID  - CRMATH_2013__351_1-2_9_0
ER  - 
%0 Journal Article
%A Chen, Chao-Ping
%T New asymptotic expansions related to Somosʼ quadratic recurrence constant
%J Comptes Rendus. Mathématique
%D 2013
%P 9-12
%V 351
%N 1-2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.01.005/
%R 10.1016/j.crma.2013.01.005
%G en
%F CRMATH_2013__351_1-2_9_0
Chen, Chao-Ping. New asymptotic expansions related to Somosʼ quadratic recurrence constant. Comptes Rendus. Mathématique, Volume 351 (2013) no. 1-2, pp. 9-12. doi : 10.1016/j.crma.2013.01.005. http://www.numdam.org/articles/10.1016/j.crma.2013.01.005/

[1] Finch, S. Mathematical Constants, Cambridge University Press, 2003

[2] Guillera, J.; Sondow, J. Double integrals and infinite products for some classical constants via analytic continuations of Lerchʼs transcendent, Ramanujan J., Volume 16 (2008), pp. 247-270

[3] Hessami Pilehrood, Kh.; Hessami Pilehrood, T. Arithmetical properties of some series with logarithmic coefficients, Math. Z., Volume 255 (2007), pp. 117-131

[4] Hessami Pilehrood, Kh.; Hessami Pilehrood, T. Vacca-type series for values of the generalized Euler constant function and its derivative, J. Integer Seq., Volume 13 (2010) (Article 10.7.3)

[5] Lampret, V. Approximation of Sondowʼs generalized-Euler-constant function on the interval [1,1], Ann. Univ. Ferrara, Volume 56 (2010), pp. 65-76

[6] Mortici, C. Estimating the Somosʼ quadratic recurrence constant, J. Number Theory, Volume 130 (2010), pp. 2650-2657

[7] Nemes, G. On the coefficients of an asymptotic expansion related to Somosʼ quadratic recurrence constant, Appl. Anal. Discrete Math., Volume 5 (2011), pp. 60-66

[8] M. Somos, Several constants related to quadratic recurrences, 1999, unpublished note.

[9] Sondow, J.; Hadjicostas, P. The generalized-Euler-constant function γ(z) and a generalization of Somosʼs quadratic recurrence constant, J. Math. Anal. Appl., Volume 332 (2007), pp. 292-314

[10] Weisstein, E.W. Somosʼs quadratic recurrence constant http://mathworld.wolfram.com/SomossQuadraticRecurrenceConstant.html (MathWorld—A Wolfram Web Resource. Published electronically at)

[11] Wilf, H.S. Generating Functionology, A.K. Peters, Ltd., 2006

Cited by Sources: